# SDR TRAX200800018

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 24,345 hours, 21,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL ON DEPARTURE AT 0 DEGREES, EMERGENCY DECLARED.
